# SDR A6WA2020012247123

- Difficulty date: January 4, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 37,590 hours, 36,103 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 601R90020133
- Condition: Frayed
- Location: Rt Aileron
- Part time: 37,590 hours, 36,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD AILERON FUSELAGE CONTROL CABLE IS FRAYED AT THE RT REAR QUADRANT.   AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE O/B AILERON FUSELAGE CONTROL CABLE AND ACCOMPLISHED RIGGING IAW AMM 27-00-00 & 27-11-00, REV 60.  ACCOMPLISHED AILERON TRIM OPS CHECKED GOOD IAW AMM 27-11-00-710-804 REV 60.
